Armenian Journal of Mathematics

Items where Subject is "62-xx Statistics"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 4.

Accrachi, Elhadji Ousseynouu and Aidara, Cherif Ahmat Tidiane and Dabye, Ali S. (2019) On Parameter Estimation by Aggregated Poisson Observations. Armenian Journal of Mathematics, 11 (5). pp. 1-13. ISSN 1829-1163

Alaei, Mohammad Ebrahim (2017) Black-Scholes Formula for Asian Option with Several Futures. Armenian Journal of Mathematics, 9 (2). pp. 84-92. ISSN 1829-1163

Gasparyan, Samvel and Kutoyants, Yury (2015) On Approximation of the BSDE with Unknown Volatility in Forward Equation. Armenian Journal of Mathematics, 7 (1). pp. 59-79. ISSN 1829-1163

Barkhudaryan, Artur and Mkrtchyan, Sergey (2008) Frequency detection using Pad\'e approximation. Armenian Journal of Mathematics, 1 (1). pp. 44-49. ISSN 1829-1163

This list was generated on Tue Mar 2 03:37:37 2021 AMT.